# SDR SWAA040915

- Difficulty date: March 28, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 56,646 hours, 54,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER CLIPS AT BS 767, STRINGER 25L, BS 907, STRINGER 25R AND BS 727B, STRINGER 25R, CRACKED.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
